ASPIRIN COMPLEX. 500 mg. 10 sachets

ASPIRIN COMPLEX. 500 mg. 10 sachets
€ 12.00
Add to Cart
Aspirin Complex anti-inflammatory, reduces temperature for nasal congestion and relieves cold pain. White granules contain two drugs, acetylsalicylic acid (Aspirin) and pseudoephedrine hydrochloride.

ASPIRIN COMPLEX. 500 mg. 10 sachets

 
 
WHAT ASPIRIN COMPLEX AND WHAT IT IS USED
Aspirin Complex anti-inflammatory, reduces temperature for nasal congestion and relieves cold pain. White granules contain two drugs, acetylsalicylic acid (Aspirin) and pseudoephedrine hydrochloride.
This drug is used to treat symptoms associated with the common cold, such as fever, stuffy nose (nasal congestion) pain and colds.
If you get only one of the above symptoms, it may be more appropriate to take medicine that contains only one of the active substances.

2. BEFORE YOU TAKE ASPIRIN COMPLEX
Do not take Aspirin Complex:
if you are allergic (hypersensitive) to aspirin or any of the other ingredients of Aspirin Complex;
if you are allergic to salicylates, a group of substances that belong acetylsalicylic acid;
if you suffer from stomach ulcer:
if you have a bleeding tendency;
if you are pregnant or breast-feeding;
if you have kidney or liver failure;
If you have severe, unstable heart failure;
if you take 15 mg (or more) weekly methotrexate;
if you have severe high blood pressure or severe coronary artery disease;
if you are taking antidepressant containing monoamine oxidase (MAO).
Take special care with Aspirin Complex
if you are allergic (hypersensitive) to other analgesics, antirheumatic products or anti-inflammatory medication;
if you suffer from allergies (eg rash, itching, hives), asthma, hay fever, swelling of the lining of the nose (nasal polyps) or chronic lung disease;
if you are taking other medicines to thin the blood and prevent clot (anticoagulants);
if you have a history of stomach ulcers or gastrointestinal bleeding;
if you have impaired kidney and liver function;
In case of surgery (including small operations such as tooth extraction);
if you suffer from increased activity of the thyroid gland, diabetes, heart disease, increased intraocular pressure, enlarged prostate gland or sensitivity to any component of acceptance with cough / cold medications such as ephedrine and phenylephrine (sympathomimetic);
coadministration of painkillers. You are at increased risk of renal impairment;
if you are prone to gout. In low-dose acetylsalicylic acid reduces the excretion of uric acid in the urine, which can result in attack of gout.
If you are unsure whether you should take this medication, consult your doctor or pharmacist.

Use in the Elderly
Elderly patients may be particularly sensitive to pseudoephedrine, which can lead to the occurrence of insomnia or feeling things that are not real (hallucinations).

Use in children
There is a possible link between the acetylsalicylic acid and syndrome Reye, when administered to children. Reye's syndrome is a very rare disease that can be fatal. Therefore acetylsalicylic acid should not be administered to children under the age of 16 years unless prescribed by a doctor.

Taking other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. The effect of these drugs may be affected by concomitant aspirin complex. Please tell your doctor as he / she may adjust your dose of the below products.

Complex aspirin may increase the effectiveness of:
Medications that thin the blood and prevent blood clotting easy as ticlopidine;
Drugs such as cortisone or prednisolone when taken by mouth or injected;
Digoxin (used to treat heart failure or abnormal heart rhythm), and increases the amount of digoxin in your blood;
Anti-inflammatory and analgesic drugs (non-steroidal analgesic / anti-inflammatory drugs);
Medicines to lower blood sugar (antidiabetic);
Methotrexate (may cause more side effects);
Valproic acid (medicines used to treat epilepsy);
Antidepressants, including MAO inhibitors;
Salbutamol tablets, which can cause abnormal heart rhythm or fast heartbeat. This should not be a reason to stop treatment with an inhaler (in the prescribed dose);
Other medicines that contain phenylephrine, ephedrine or other sympathomimetic agents, such as those included in nasal decongestants, such as e. nasal drops.
Complex aspirin may reduce the effectiveness of:
Medicines with dehydrating effect (aldosterone antagonists and loop diuretics);
Drugs that lower blood pressure (antihypertensives such as guanethidine, methyldopa, beta-blockers);
Medicines for gout that enhance the excretion of uric acid in the urine (eg, probenecid, sulfinpyrazone).
Aspirin complex with food and drink
It does not matter whether the product is taken with or without food. The granules should be added to a glass of water and well mixed before use. Drinking alcohol while taking aspirin may increase the risk of gastrointestinal bleeding and impair the ability to react.

Pregnancy and lactation
Ask your doctor or pharmacist before taking any medicine. Lack of data on the use of the combination of substances Aspirin Complex, the product should not be used during pregnancy or breast-feeding.

Fertility
The product belongs to the group of medicines (NSAIDs), which can impair fertility in women. This effect is reversible upon discontinuation of the drug.

Driving and using machines
During treatment with this medicine, your ability to react may be impaired. The risk can be further increased if while drinking alcohol. This should be considered when caution is required, eg. when driving.

Important information about some of the ingredients of Aspirin Complex
This product contains 2 g of sucrose (sugar) of the sachet (equivalent to 0.17 units bakery XE). This should be borne in mind if you have diabetes. If you have been told by your doctor that you have intolerance to some sugars, contact your doctor before taking this medicine.

3. HOW TO TAKE ASPIRIN COMPLEX
Always take Aspirin Complex exactly as your doctor tells you. If you are not sure, ask your doctor or pharmacist.

Unless otherwise prescribed, the dosage given in the following table:
Age Unit Dose Total Daily Dose
Adults 1-2 sachets to 6 sachets
If necessary, a unit dose may be administered at intervals of 4 to 8 hours. The total daily dose should not exceed 6 sachets. Pour the contents of one or two sachets Aspirin Complex in a glass of water and mix well. Immediately drink the entire contents of the cup.
Warning: the granules do not dissolve completely.

Do not give to children under 16 unless directed by a doctor. Due to limited experience can not be given a dose recommendation for adolescents. This medicine should not take more than 3 days without being informed doctor.

If you take more dose Aspirin Complex
Overdose can occur headache, dizziness, seizures, nausea, tinnitus, rapid heartbeat (tachycardia), chest pain, anxiety or shortness of breath. If you suspect overdose, contact your doctor immediately.

4. POSSIBLE SIDE EFFECTS
Like all medicines, Aspirin Complex can cause side effects, although not everybody gets them.

Possible side effects caused by aspirin
The below side effects are very serious and may need to get urgent medical attention or hospitalization. Tell your doctor immediately or go to the nearest hospital if you notice any of the following:
Gastric ulcers in isolated cases may lead to perforation;
Gastrointestinal bleeding, which in isolated cases, can lead to iron deficiency anemia. Manifestations of gastrointestinal bleeding include passing a black stools or vomiting blood;
Allergic reaction (such as difficulty breathing, rash, possible drop in blood pressure), especially in asthmatics;
Other serious side effects that you may need to get emergency medical care:
Increased risk of bleeding;
Gastrointestinal discomfort such as stomach pain, indigestion and inflammation of the lining of the stomach;
Elevated liver proteins (enzymes).
Tell your doctor if you notice any of the above reactions.
The following side effects are mild:
Nausea, vomiting, diarrhea.
Possible side effects caused by pseudoephedrine
The below side effects are serious and may need to get medical attention immediately. Tell your doctor immediately if you notice:
Effects on the heart (eg, fast heartbeat);
Urinary retention, especially in patients with enlarged prostate;
Hypertension, although not at a controlled hypertension;
Insomnia rarely hallucinations and other signs of stimulation of the central nervous system;
Skin reactions (eg rash, hives, itching).
If any of the above side effects, stop taking the drug. Tell your doctor so that he / she can assess the severity of the reaction and to decide what action is needed to be taken.

If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE ASPIRIN COMPLEX
Keep out of reach of children.
Do not use this product after the expiry date stated on the carton and sachet. The expiry date refers to the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

: 6. ADDITIONAL INFORMATION
What does Aspirin Complex
The active substances are: acetylsalicylic acid 500 mg of pseudoephedrine hydrochloride and 30 mg in each sachet.
Other ingredients are: anhydrous citric acid, sucrose, hypromellose, saccharin, orange flavoring (including benzyl alcohol, alpha tocopherol, maltodextrin and modified starch).

Aspirin Complex looks like and contents of the pack
White granules for oral suspension.
This product is available in packs of 10 or 20 sachets.
Not all pack sizes may be marketed.
 
 
€ 12.00
Add to Cart
Close